International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 125 | Views: 195

Research Paper | Mathematics | Saudi Arabia | Volume 4 Issue 6, June 2015


Conditions of Boundedness for Compact operators on Banach spaces

Mohammed Ahamed Osman Tom


Abstract: In this paper we study Compact operator between Banach spaces which are bounded. We establish two conditions that must be satisfies for boundedness of Compact operator.


Keywords: Closure of image, Continuous at every points, Compact operator, Bounded


Edition: Volume 4 Issue 6, June 2015,


Pages: 124 - 125


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top